# SDR UIEA2023032700284

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: 113T110817
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MAIN LANDING GEAR. REAR SPARE HOUSING BORE BUSHINGS WITH CORROSION.( REAR SPARE HOUSING BORE BUSHINGS WERE REPLACED ON RH MAIN LANDING GEAR IAW CMM 57-54-13, REPAIR 2-1 )
